# SDR SWAA2023051528471

- Difficulty date: April 17, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT HAS MULTIPLE AREAS AROUND FASTENER HEADS BS500I LBL22 TO RBL22<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT RBL 3 REMAINING THICKNESS LESS THAN 0.056' IN AN AREA OF 1X1 FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING ATS TOOL ID 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED DAMAGED FCB AFT LOWER BULKHEAD SUPPORT BS500I; LBL22 TO RBL22; WL156 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FCB AFT LOWER BULKHEAD SUPPORT BS500I; LBL22 TO RBL22; WL156 PER DWG 143A7902 AND SRM 51-40-05-0G-0. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4; OK TO INSTALL GIVEN.;[06] VERIFIED MEASUREMENTS TABLE.;[07] INSTALLED FCB AFT LOWER BULKHEAD SUPPORT BS500I; LBL22 TO RBL22; WL156 PER DWG 143A7902 AND SRM 51-40-02-0G-0.;[08] VERIFIED CORRECTION ITEM 7.;[09] VERIFIED ALL CORRECTION ACTION ITEMS; CARD IS COMPLETE.
